# SDR ILD2006F00000

- Difficulty date: August 16, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 12958
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC COULD NOT START ON THE 3RD FLIGHT OF THE DAY.  INSPECTED ENGINE ASSY AND FOUND FUEL COOKING AT INJECTION MANIFOLD.  REMOVED INJECTION MANIFOLD.  AND INSTALLED SAME TYPE INJECTION MANIFOLD.  COMPLIED WITH GROUND RUN AND LEAK CHECKED AND OPERATIONAL CHECKED AND FOUND TO BE GOOD.  ALL WORK DONE IAW MM.  (K)
